# SDR MALA964836

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 6120 · Propeller Controlling System
- Part: Hts Switch
- Part number: 31057463
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT 3269 - ON DESCENT TO MSP, THE LEFT OIL PRESSURE WARNING LIGHT ILLUMINATED AND THE LEFT OIL PRESSURE GAUGE INDICATED DECLINING PRESSURE.  THE CREW SHUT THE ENGINE DOWN AND CONTINUED TO MSP.  MAINTENANCE REPLACED THE NEGATIVE TORQUE SENSOR SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
